Orthodontic management of non-syndromic multiple supernumerary teeth

Vijay Singhvi, Supriya Nambiar, Siddarth Shetty

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Hyperdontia amounts to an odontostomatologic anomaly wherein, there is an increase in tooth number irrespective of the location. This case report represents a form of hyperdontia characterized by bilateral multiple supernumerary teeth in both the jaws without any evident familial history.

Original languageEnglish
Pages (from-to)540-542
Number of pages3
JournalContemporary Clinical Dentistry
Issue number4
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • Orthodontics
  • Oral Surgery
  • Periodontics


Dive into the research topics of 'Orthodontic management of non-syndromic multiple supernumerary teeth'. Together they form a unique fingerprint.

Cite this